# SDR HALA2016090700346

- Difficulty date: September 7, 2016
- Submitted: September 9, 2016
- Operation: Air carrier
- Aircraft: N381HA
- Make and model: Airbus A330-243
- Aircraft serial: 1114
- Aircraft time: 28,090 hours, 4,659 cycles
- System (JASC): 3150 · Central Warning
- Part: Fwc
- Part number: 43315190001
- Part serial: 01709
- Condition: Faulted
- Location: Nr 1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWS FWC 1 FAULT.  REPLACED THE NR 1 FWC IAW AMM 31-53-34-400-801-A.  BITE TESTED OK IAW AMM 31-50-00-740-801-A.  LAND CAT 3 TEST OK IAW AMM 22-97-00-740-801-A.
